Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 7, 2016, 4:58 PM EDT for Darlington County, Florence County, South Carolina. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 4:58 PM EDT (20:58 UTC)
- Expired
- Jul 7, 2016, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darlington County, SC, Florence County, SC
The radar
The Columbia radar (KCAE), 121 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:59 PM EDT | TSTM WND DMG | Kellytown, SC | TREE IN ROADWAY KELLYTOWN AND TEMA RD. |
| Jul 7, 5:05 PM EDT | TSTM WND DMG | 1 S Polson Crossroads, SC | POWER LINES IN ROADWAY. |
| Jul 7, 5:09 PM EDT | TSTM WND DMG | 1 N South Park, SC | TREE IN ROADWAY S FOURTH ST AND SWIFT CREEK RD. |
| Jul 7, 5:15 PM EDT | TSTM WND DMG | 2 Sw Rogers Crossroads, SC | A LARGE TREE REPOREDLY FELL ONTO A HOUSE ON GREEN STREET ROAD. NO INFORMATION PASSED ALONG AS TO THE EXTENT OF HOUSE DAMAGE. THE TIME WAS ESTIMATED BASED ON RADAR DATA. |
| Jul 7, 5:25 PM EDT | TSTM WND DMG | Greenbriar, SC | TREE IN ROADWAY S MCCURDY RD AND BECKYS PKWY. |
| Jul 7, 5:26 PM EDT | TSTM WND GST 64 | Florence, SC | |
| Jul 7, 5:29 PM EDT | TSTM WND DMG | Cypress Point, SC | TREE IN ROADWAY S CASHUA DR AND CYPRESS PT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 4:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WUUS52 KILM 072058
SVRILM
SCC031-041-072145-
/O.NEW.KILM.SV.W.0059.160707T2058Z-160707T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
458 PM EDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 458 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED FROM NEAR CLYDE
TO BISHOPVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...DARLINGTON...TIMMONSVILLE...LAMAR...
QUINBY...KELLYTOWN...DOVESVILLE...NORTH HARTSVILLE...MONT CLARE...
DARLINGTON RACEWAY...FLOYD...MARS BLUFF...LYDIA...CLYDE...AUBURN...
CLAUSSEN...OATS AND MECHANICSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3449 8003 3451 7983 3449 7981 3449 7976
3440 7972 3439 7968 3431 7966 3429 7960
3422 7954 3418 7957 3414 7954 3409 7954
3413 7981 3413 8013 3416 8016 3420 8011
3428 8013 3437 8018 3433 8024 3438 8026
TIME...MOT...LOC 2058Z 266DEG 33KT 3430 8010
HAIL...<.75IN
WIND...60MPH
$$
SRP2 follow-up statements
425
WWUS52 KILM 072121
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
521 PM EDT THU JUL 7 2016
SCC031-041-072145-
/O.CON.KILM.SV.W.0059.000000T0000Z-160707T2145Z/
FLORENCE SC-DARLINGTON SC-
521 PM EDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN FLORENCE AND CENTRAL AND EASTERN DARLINGTON COUNTIES...
AT 520 PM EDT...A CLUSTER OF SEVERE THUNDERSTORMS PRODUCING STRONG
WINDS WAS LOCATED FROM NEAR DOVESVILLE TO DARLINGTON AND
FLORENCE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...DARLINGTON...QUINBY...DOVESVILLE...
NORTH HARTSVILLE...MONT CLARE...FLOYD...MARS BLUFF...AUBURN...
CLAUSSEN...MECHANICSVILLE...AND SOCIETY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. STAY INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3445 8010 3449 8002 3451 7983 3449 7981
3449 7976 3440 7972 3439 7968 3431 7966
3429 7960 3422 7954 3418 7957 3414 7954
3409 7954 3413 7981 3413 7998 3428 8002
3438 8007
TIME...MOT...LOC 2118Z 263DEG 35KT 3430 7982
HAIL...<.75IN
WIND...60MPH
$$
SRP858
WWUS52 KILM 072142
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
542 PM EDT THU JUL 7 2016
SCC031-041-072152-
/O.EXP.KILM.SV.W.0059.000000T0000Z-160707T2145Z/
FLORENCE SC-DARLINGTON SC-
542 PM EDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLORENCE AND
DARLINGTON COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN SOUTH CAROLINA.
LAT...LON 3445 8010 3449 8002 3451 7983 3449 7981
3449 7976 3440 7972 3439 7968 3431 7966
3429 7960 3422 7954 3418 7957 3414 7954
3409 7954 3413 7981 3413 7998 3428 8002
3438 8007
TIME...MOT...LOC 2141Z 266DEG 33KT 3430 7982
$$
SRPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:43 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 7, 3:43 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
343 PM EDT THU JUL 7 2016
.SYNOPSIS...
Oppressive heat and humidity will build through Saturday with heat
advisories likely each day. Thunderstorm chances will be greatest
late today beneath an upper disturbance, before falling Friday and
Saturday. Temperatures will slowly drop back to more seasonable
levels by early next week, accompanied by increasing shower and
thunderstorm chances as a trough stalls near the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 330 PM Thursday...Heat advisory criteria being met across most
of the area as this stretch of abnormally hot weather continues.
Heat will gradually wane this evening, but dewpoints will remain
high, and instability will remain extreme - latest SPC Mesoanalysis
has 2000-3000 J/kg of MLCAPE and DCAPE in excess of 1000. This
instability is important, as a shortwave clearly evident on WV
imagery moving into the mtns will cross overhead this evening.
This is important because it is beneath this impulse that a cluster
of convection will develop and move eastward. Tstms have begun to
develop in the mountains and will likely become more widespread and
congeal into an MCS. This is shown well on both HRRR and ARW,
although in slightly different variations. Uncertain of exact storm
mode, but 0-6km unidirectional shear of 25-30 kts combined with a LLJ
increasing to 30 kts around 900mb and 40 kts at 700mb will support
forward propagation, similar to what we have seen the last two
nights. However, stronger low-level wind fields and slightly steeper
ML lapse rates will support more robust convection. SPC expanded the
MRGL risk, and would still not be surprised if an upgrade to a SLGT
risk is performed. Do not expect a widespread severe weather event,
but with ample instability and developing inverted-V soundings in a
quickly moving MCS, do think there is good potential for at least
scattered wind damage through this evening.
The most likely timing for tstms across the CWA will be from about
5pm to 10pm, earliest west.
Mins tonight will again be tricky dependent upon convection creating
some rain cooled air. Have sided more heavily on the slightly cooler
MAV numbers, with mins forecast to fall to around 72 well inland, 78
at the beaches.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 330 PM Thursday...Near record heat forecast for the short term
as Bermuda high and mid-level ridging expand further across the
area.
A shortwave will be moving offshore Friday morning with subsidence
likely developing behind it. As this occurs, the mid-level ridge
axis will blossom across the MS VLY, producing NW winds /downslope
flow/ into the Carolinas. This allows a piece of the thermal ridge
across the Great Plains to advect eastward, pushing 850mb temps to
21-22C Friday, and then to as much as 23C locally on Saturday, which
would be records for the date. These will combine with W/NW flow
through much of the column to produce the hottest temperatures we
have seen so far this year. Guidance is in good agreement with 100+
degree readings except at the immediate beaches on Saturday, with
highs Friday just a degree or two cooler. Downsloping may even
permit the favored hot areas in Cape Fear to be as hot if not hotter
than the rest of the CWA. At the same time, dew point temperatures
will increase from Wed/Thu, and heat advisories are expected with
excessive heat warnings possible for portions of the area Saturday
thanks to heat index values potentially exceeding 110.
Record temperatures for Fri/Sat:
Location Fri July 8 Sat July 9
Wilmington 100 - 2012 102 - 1977
Florence 105 - 1977 104 - 1977
N Myrtle Bch 97 - 2010 100 - 1992
Convection will be possible each day simply due to extreme
instability in these very hot temperatures. W/NW mid-level flow will
keep the column relatively dry, and warm 500mb temps will serve as a
lid to convection. However, the piedmont trough may be able to drive
updrafts into storms Fri/Sat, with any weak impulses moving to the
north aiding in development. Will maintain inherited silent POP for
Friday, with just a SCHC Saturday. Mins both nights will drop only
to around 80, upper 70s inland.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 330 PM Thursday...The H5 subtropical ridge will be in place
across the northern Gulf of Mexico across FL and off the southeast
U.S. coast with peripheral influence across this segment of the
Carolinas. H85 temperatures are shown to lower a couple degrees C
through the extended with slightly lower dewpoints are expected
through the week. This could be enough of a change to hold heat
indices to at or just below 100F versus the 105-110F projected
during the short term. However, during Sunday afternoon the heat
index across the Pee Dee could range from 100-105F. A weak impulse
aloft during Sunday could lead to widely scattered showers/tstms
persisting into the evening hours. Otherwise inland trough and sea
breeze may produce similar coverage of storms during Monday with
an increase in coverage Tuesday through Thursday.
&&
.AVIATION /18Z THURSDAY THROUGH MONDAY/...
As of 18Z...Good chance for convection this afternoon and evening
as an upper level disturbance passes from west to east across the
eastern Carolinas and interacts with a moist and unstable airmass.
Thunderstorms will be the primary aviation threat for the first 12
hours of the TAF valid period. High-res guidance has convection
moving near the FLO/LBT terminals around 21Z and near the coastal
terminals around 22Z. Expect VFR after midnight all sites.
EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR from
scattered convection each day. Possible brief MVFR from fog each
morning.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 330 PM Thursday...W/SW winds of 15-20 kts with higher gusts
will increase through this evening, becoming 20-25 kts through the
early part of the overnight. This increase in winds is in response
to an increasing LLJ ahead of convection and a thermal trough which
will push east tonight. In response to these winds, an SCA has been
issued until 1 am for all the waters. After this time winds will
fall back as tstms move out of the waters and the LLJ weakens,
producing winds of 15-20 kts late. Seas of 3-4 ft may briefly build
as high as 4-6 ft this evening and through midnight, before falling
back to 3-4 ft by Friday morning.
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 300 PM Thursday...More of the same through the short term as
Bermuda ridging remains the dominant feature. This leaves W/SW winds
across all portions of the waters, with the exception being a
slightly backed near-shore sea breeze each aftn, returning to W/SW
in the evening. Speeds will be elevated, 10-15 kts during the day
and 15-20 kts at night. Wave heights will be generally 3-4 ft with
isolated 5 fters at times, created primarily by a 5-6 sec SW wind
wave.
LONG TERM /SUNDAY THROUGH MONDAY/...
As of 300 PM Thursday...A weak front will push off the waters during
Sunday morning then wash out with the return of southwesterly flow by
the afternoon. Weak inland troughing combined with high pressure far
offshore GA/FL will maintain southwesterly flow across the waters
Monday through Tuesday. Speeds will average 15 knots or less through
the period while seas are generally 3-4 ft away from the coast. The
bulk of the spectral wave energy will be comprised of the dominant
south-southwest wind wave with a much smaller contribution from ESE
ground swell.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ032-033-039-
053>056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ099-105>110.
MARINE...Small Craft Advisory until 1 AM EDT Friday for AMZ250-252-
254-256.
&&
NEAR TERM...JDW
SHORT TERM...JDW
LONG TERM...SRP
AVIATION...REKHazardous weather outlook, Jul 7, 4:22 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 422 PM EDT THU JUL 7 2016 NCZ099-105-107-109-SCZ032-033-039-053-055-082030- COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 422 PM EDT THU JUL 7 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY APPROACH 110 ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. NCZ087-096-SCZ017-023-024-082030- ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON- 422 PM EDT THU JUL 7 2016 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY APPROACH 110 ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. NCZ106-108-110-SCZ054-056-082030- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 422 PM EDT THU JUL 7 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY APPROACH 110 ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. AMZ250-252-254-256-082030- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 422 PM EDT THU JUL 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG THUNDERSTORMS POSSIBLE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. 27
In the hours before
Special weather statement, Jul 7, 4:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
449 PM EDT THU JUL 7 2016
SCZ023-032-072130-
FLORENCE SC-DARLINGTON SC-
449 PM EDT THU JUL 7 2016
...SPECIAL WEATHER STATEMENT FOR DARLINGTON AND NORTHWESTERN AND
NORTHERN FLORENCE COUNTIES UNTIL 530 PM EDT...
AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM NEAR BETHUNE TO BISHOPVILLE...MOVING EAST AT 45
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS CLUSTER OF
STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...DARLINGTON...TIMMONSVILLE...LAMAR...QUINBY...
DOVESVILLE...NORTH HARTSVILLE...EVERGREEN...MONT CLARE...FLOYD...
MARS BLUFF...LYDIA...CLYDE...CLAUSSEN AND OATS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3449 8005 3450 7977 3451 7977 3440 7972
3440 7968 3436 7969 3431 7966 3429 7960
3425 7957 3418 7957 3414 7954 3405 7952
3406 7959 3409 8008 3416 8016 3420 8011
3423 8011 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 2046Z 265DEG 41KT 3428 8025
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:07 PM EDT | Heat Advisory | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 21 hr |
| Jul 7, 4:49 PM EDT | Special Weather Statement | ILM | Darlington | 41 min |
| Jul 7, 5:15 PM EDT | Severe Thunderstorm Warning | ILM | Florence | 45 min |
| Jul 7, 5:25 PM EDT | Special Weather Statement | ILM | Marlboro | 35 min |
| Jul 7, 5:33 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 27 min |
| Jul 7, 5:37 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Marion | 38 min |
| Jul 7, 6:00 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Horry, Marion | 45 min |
| Jul 7, 6:10 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 50 min |
| Jul 7, 6:41 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 34 min |
| Jul 7, 7:57 PM EDT | Heat Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.